Aequationes mathematicae

, Volume 91, Issue 3, pp 537–545 | Cite as

On generalized Rubel’s equation



We solve generalized the generalized Rubel equation on the space of analytic functions in domains.


Spaces of analytic functions Rubel’s equation 

Mathematics Subject Classification

Primary 39B32 Secondary 47B38 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Rubel, L.A.: Derivation pairs on the holomorphic functions. Funkcial. Ekvac. 10, 225–227 (1967)MathSciNetMATHGoogle Scholar
  2. 2.
    Nandakumar, N.R.: A note on derivation Pairs. Proc. Am. Math. Soc. 21, 535–539 (1969)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Zalcman, L.: Derivation pairs on algebras of analytic functions. J. Funct. Anal. 5, 329–333 (1967)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Nandakumar, N.R.: A note on the functional equation \(M(fg) = M(f)M(g) + L(f)L(g)\) on \(H(G)\). Rend. Sem. Fac. Sci. Univ. Cagliari 68, 13–17 (1998)MathSciNetMATHGoogle Scholar
  5. 5.
    Kannappan, Pl, Nandakumar, N.R.: On a cosine functional equation for operators on the algebra of analytic functions in a domain. Aequ. Math. 61, 233–238 (2001)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Kannappan, Pl: Functional Equations and Inequalities with Applications. Springer, New York (2009). Springer Monographs in MathematicsCrossRefMATHGoogle Scholar
  7. 7.
    John, B.: Garnett Bounded Analytic Functions. Springer, New York (2007). Graduate Texts in MathematicsGoogle Scholar
  8. 8.
    Berezin, I.S., Zhidkov, N.P.: Computing Methods, vol. I. Pergamon Press, Oxford (1965)MATHGoogle Scholar
  9. 9.
    Linchuk, Yu.S.: On Rubel’s problem in the class of linear operators on the space of analytic functions. Complex Anal. Oper. Theory 8, 1741–1745 (2014)Google Scholar
  10. 10.
    Linchuk, Yu.S.: On an operator analog of the cosine addition theorem. J. Math. Sci. 200, 345–351 (2014)Google Scholar
  11. 11.
    Linchuk, Yu.S.: On derivation operators with respect to the Duhamel convolution in the space of analytic functions. Math. Commun. 20, 17–22 (2015)Google Scholar
  12. 12.
    Linchuk, S.S., Linchuk, Yu.S.: A description of derivation operators with respect to convolution of generalized Gelfond–Leontev integration. Fract. Calc. Appl. Anal. 18, 972–981 (2015)Google Scholar

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  1. 1.Department of Mathematical AnalysisChernivtsi National UniversityChernivtsiUkraine

Personalised recommendations